Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 42, NWS Austin/San Antonio, TX

April 19, 2015Fayette County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 19, 2015, 5:50 PM CDT for Fayette County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 5:50 PM CDT (22:50 UTC)
Expired
Apr 19, 2015, 6:30 PM CDT
In force
40 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Fayette County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:31 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.8 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1640 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WUUS54 KEWX 192250
SVREWX
TXC149-192330-
/O.NEW.KEWX.SV.W.0042.150419T2250Z-150419T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 PM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 630 PM CDT

* AT 550 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR FAYETTEVILLE TO NEAR LA GRANGE...MOVING EAST AT
  30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  LA GRANGE...FAYETTEVILLE...ELLINGER...REK HILL...RUTERSVILLE...
  PLUM...MULLINS PRAIRIE AND RABBS PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2978 9673 2993 9703 3000 9687 2996 9657
TIME...MOT...LOC 2250Z 291DEG 53KT 2989 9665 2988 9697 

HAIL...1.00IN
WIND...<50MPH
 
$$

JWZ
1 follow-up statement
051 
WWUS54 KEWX 192312
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
612 PM CDT SUN APR 19 2015

TXC149-192330-
/O.CON.KEWX.SV.W.0042.000000T0000Z-150419T2330Z/
FAYETTE TX-
612 PM CDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL FAYETTE COUNTY...

AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FAYETTEVILLE...OR 9 MILES EAST OF LA GRANGE...MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...FAYETTEVILLE...RUTERSVILLE...ELLINGER...MULLINS PRAIRIE
AND REK HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2987 9692 2999 9683 2996 9657 2978 9673
TIME...MOT...LOC 2312Z 288DEG 35KT 2987 9672 

HAIL...1.00IN
WIND...<50MPH
 
$$

AAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:56 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 19, 2:56 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
256 PM CDT SUN APR 19 2015

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
TO COINCIDE WITH THE AFTERNOON FORECAST PACKAGE WE HAVE ISSUED
SEVERE THUNDERSTORM WATCH 81 FOR BASTROP...LEE...FAYETTE..AND
LAVACA COUNTIES. THUNDERSTORMS HAVE BEGUN TO FORM ALONG THE COLD
FRONT AND WILL CONTINUE TO MOVE TOWARD THE SOUTHEAST. SKIES
CLEARED IN THE AREA EARLIER TODAY AND TEMPERATURES WARMED INTO THE
LOWER 80S. MOISTURE WAS STILL PLENTIFUL WITH DEW POINT
TEMPERATURES IN THE UPPER 60S AND LOW 70S. MODEL SOUNDINGS SHOW
CAPE APPROACHING 4000 J/KG AND A WEAK CAP. STEEP MIDLEVEL LAPSE
RATES AND EFFECTIVE SHEAR NEAR 35 KT WILL SUPPORT ROTATING
UPDRAFTS AND LARGE HAIL WILL BE POSSIBLE. DAMAGING WINDS ARE ALSO
POSSIBLE AND WE CAN NOT RULE OUT A TORNADO.

BEYOND THE PRE-FIRST PERIOD. UPPER AIR ANALYSIS THIS MORNING
SHOWED A NEGATIVELY TILTED TROUGH EXTENDING FROM WESTERN KANSAS TO
EAST TEXAS. THE TROUGH AXIS WAS EAST OF OUR CWA WITH WEST-
NORTHWESTERLY FLOW OVER US. AT THE SURFACE A COLD FRONT EXTENDED
FROM A LOW OVER OKLAHOMA TO NEAR SAN ANGELO AND BACK TOWARD
MIDLAND. A DRYLINE EXTENDED SOUTHWARD ACROSS EDWARDS AND KINNEY
COUNTIES. WINDS ACROSS THE REGION WERE TURNING CYCLONICALLY FROM
NORTHWESTERLY TO SOUTHWESTERLY. MOISTURE WAS STILL PLENTIFUL WITH
DEW POINT TEMPERATURES IN THE MID TO UPPER 60S EAST OF THE
DRYLINE. THE UPPER LOW WILL PROGRESS TO THE EAST AND THE FLOW WILL
BECOME ZONAL ACROSS TEXAS. THERE IS A SLIGHT CHANCE FOR
THUNDERSTORM THIS AFTERNOON AND IF THERE ARE ANY STORMS THEY WILL
LIKELY CONTINUE INTO THE FIRST PERIOD. CONDITIONS OVER OUR EASTERN
COUNTIES REMAIN FAVORABLE FOR STRONG TO SEVERE STORMS...SO IF
THERE ARE ANY STORMS THEY MAY BE STRONG TO SEVERE. THE COLD FRONT
IS EXPECTED TO MOVE THROUGH OUR AREA THIS EVENING AND THIS WILL
BRING OUR RAIN CHANCES TO AN END. SKIES WILL BE CLEAR AND COOLER
AIR WILL FILTER IN. MONDAY WINDS WILL TURN FROM THE NORTH TO
NORTHEAST AS HIGH PRESSURE MOVES TO THE EAST ACROSS NORTH TEXAS.
MONDAY NIGHT WINDS WILL BEGIN TO TURN TO THE SOUTHEAST...MAINLY
ACROSS THE WEST...BEGINNING MOISTURE RETURN.

&&

.LONG TERM (TUESDAY THROUGH SUNDAY)...
AN UPPER LEVEL RIDGE WILL BUILD FROM TEXAS TO THE CENTRAL ROCKIES
IN RESPONSE TO A LOW DROPPING SOUTHWARD ALONG THE WEST COAST. THE
LOW LEVEL FLOW WILL BE FROM THE SOUTHEAST WITH STRONG MOISTURE
RETURN FROM THE GULF. ON TUESDAY BEFORE THE UPPER FLOW BECOMES
ANTICYCLONIC...A 250MPH 100KT JET WILL EXTEND ACROSS TEXAS. THIS
ALONG WITH THE DEEPENING LOW LEVEL MOISTURE MAY BE ENOUGH TO
PRODUCE SOME SHOWERS AND THUNDERSTORMS. WEDNESDAY AND THURSDAY WE
MAY SEE THE DRYLINE MOVE INTO OUR WESTERN AREA AND PRODUCE SOME
THUNDERSTORMS. FRIDAY AND SATURDAY A COLD FRONT WILL MOVE IN FROM
THE NORTHWEST BRINGING ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS. SUNDAY DRIER AIR WILL RETURN FROM THE NORTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              55  74  55  77  64 /  20   0  10  20  10
AUSTIN BERGSTROM INTL AIRPORT  54  72  52  77  62 /  20   0  10  20  10
NEW BRAUNFELS MUNI AIRPORT     55  74  54  78  64 /  20   0  10  20  20
BURNET MUNI AIRPORT            52  73  53  76  63 /  10   0  10  20  10
DEL RIO INTL AIRPORT           59  76  59  81  65 /  -   10  20  10  20
GEORGETOWN MUNI AIRPORT        52  73  53  77  63 /  20   0  10  20  10
HONDO MUNI AIRPORT             56  75  55  77  65 /  10  -   10  20  20
SAN MARCOS MUNI AIRPORT        56  73  54  77  62 /  20   0  10  20  20
LA GRANGE - FAYETTE REGIONAL   56  74  56  78  63 /  30   0  10  20  10
SAN ANTONIO INTL AIRPORT       57  74  56  78  65 /  10  -   10  20  20
STINSON MUNI AIRPORT           58  74  56  77  65 /  10  -   10  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 19, 4:37 AM CDT, 13 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
437 AM CDT SUN APR 19 2015

TXZ171>173-183>194-202>209-217>225-228-200945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
437 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A
GEORGETOWN TO AUSTIN TO SEGUIN TO PLEASANTON LINE FOR THIS
AFTERNOON INTO EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND
DAMAGING WIND GUSTS. CAN NOT RULE OUT AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.

In the hours before

Local storm report, Apr 19, 4:24 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             1 NE TOGO               29.96N  97.21W
04/19/2015  M1.00 INCH       BASTROP            TX   STORM CHASER

&&

EVENT NUMBER EWX1500235

CVP
Local storm report, Apr 19, 4:28 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
428 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             4 SW SMITHVILLE         29.97N  97.20W
04/19/2015  M1.75 INCH       BASTROP            TX   STORM CHASER

&&

EVENT NUMBER EWX1500236

CVP
Special weather statement, Apr 19, 4:31 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 PM CDT SUN APR 19 2015

TXZ194-192145-
LEE TX-
431 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LEE COUNTY UNTIL 445
PM CDT...

AT 429 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DIME BOX...OR 10 MILES NORTHEAST OF GIDDINGS...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LEE
COUNTY...INCLUDING COUNTY ROAD 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3028 9667 3025 9669 3025 9673 3023 9674
      3024 9681 3030 9683 3033 9675 3032 9674
      3032 9669 3030 9667 3030 9665
TIME...MOT...LOC 2129Z 272DEG 21KT 3026 9677

EMP
Local storm report, Apr 19, 4:47 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             NIEDERWALD              30.01N  97.74W
04/19/2015  M0.25 INCH       HAYS               TX   TRAINED SPOTTER

0325 PM     HAIL             NIEDERWALD              30.01N  97.74W
04/19/2015  M0.50 INCH       HAYS               TX   TRAINED SPOTTER

0350 PM     HAIL             2 NNE ROCKNE            30.01N  97.41W
04/19/2015  M1.75 INCH       BASTROP            TX   EMERGENCY MNGR

0400 PM     HAIL             2 ENE WATTERSON         30.00N  97.36W
04/19/2015  M1.75 INCH       BASTROP            TX   EMERGENCY MNGR

0409 PM     HAIL             3 SW UPTON              29.99N  97.30W
04/19/2015  M1.75 INCH       BASTROP            TX   TRAINED SPOTTER

0410 PM     HAIL             ROSANKY                 29.93N  97.30W
04/19/2015  M0.75 INCH       BASTROP            TX   TRAINED SPOTTER

0412 PM     HAIL             1 NE TOGO               29.96N  97.21W
04/19/2015  M1.00 INCH       BASTROP            TX   STORM CHASER

0424 PM     HAIL             4 SW SMITHVILLE         29.97N  97.20W
04/19/2015  M1.75 INCH       BASTROP            TX   STORM CHASER

&&

EVENT NUMBER EWX1500229 EWX1500230 EWX1500231 EWX1500233 EWX1500232
EWX1500234 EWX1500235 EWX1500236

CVP
Special weather statement, Apr 19, 4:49 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 PM CDT SUN APR 19 2015

TXZ194-192230-
LEE TX-
449 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LEE COUNTY UNTIL 530
PM CDT...

AT 447 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DIME BOX...OR 10 MILES NORTHEAST OF GIDDINGS...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LEE
COUNTY...INCLUDING FARM TO MARKET ROAD 141.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3025 9669 3025 9672 3024 9674 3020 9674
      3017 9678 3016 9685 3017 9685 3031 9687
      3034 9676 3032 9674 3032 9669 3030 9667
      3029 9664
TIME...MOT...LOC 2147Z 261DEG 31KT 3026 9678

EMP
Local storm report, Apr 19, 5:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
537 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             2 N LA GRANGE           29.93N  96.88W
04/19/2015  M1.00 INCH       FAYETTE            TX   STORM CHASER

&&

EVENT NUMBER EWX1500237

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:01 PM CDTSevere Thunderstorm WarningEWXLlano29 min
Apr 18, 7:09 PM CDTSpecial Weather StatementEWXKendall51 min
Apr 18, 7:32 PM CDTSpecial Weather StatementEWXBurnet43 min
Apr 18, 7:35 PM CDTSpecial Weather StatementEWXGillespie40 min
Apr 18, 8:18 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays27 min
Apr 18, 8:25 PM CDTSpecial Weather StatementEWXGillespie50 min
Apr 18, 8:44 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis31 min
Apr 18, 9:13 PM CDTSevere Thunderstorm WarningEWXTravis32 min
Apr 18, 9:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Apr 18, 9:35 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
Apr 18, 9:44 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Lee46 min
Apr 18, 11:25 PM CDTSpecial Weather StatementEWXKendall35 min
Apr 19, 9:59 AM CDTRiver Flood WarningEWXDeWitt36 hr
Apr 19, 2:50 PM CDTSpecial Weather StatementEWXLee25 min
Apr 19, 2:55 PM CDTSevere Thunderstorm WarningEWXLee35 min
Apr 19, 3:24 PM CDTSpecial Weather StatementEWXCaldwell51 min
Apr 19, 3:39 PM CDTSpecial Weather StatementEWXBastrop36 min
Apr 19, 3:53 PM CDTSevere Thunderstorm WarningEWXBastrop37 min
Apr 19, 4:18 PM CDTSevere Thunderstorm WarningEWXFayette27 min
Apr 19, 4:31 PM CDTSpecial Weather StatementEWXLee14 min
Apr 19, 4:43 PM CDTSevere Thunderstorm WarningEWXFayette32 min
Apr 19, 4:49 PM CDTSpecial Weather StatementEWXLee41 min
Apr 19, 5:13 PM CDTSevere Thunderstorm WarningEWXFayette47 min
Apr 19, 6:49 PM CDTSpecial Weather StatementEWXFayette41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.